MathSciNet Relay Station
MathSciNet bibliographic data
MR998128 35J60 (35B65 35D10 35J70)
Rakotoson, J.-M.; Ziemer, William P. Local behavior of solutions of quasilinear elliptic equations with general structure. Trans. Amer. Math. Soc. 319 (1990), no. 2, 747–764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement